# SDR QXEA2014071300576

- Difficulty date: July 13, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 17,202 hours, 18,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Part serial: 1203181
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT AND RT EMERGENCY LIGHT POWER SUPPLIES FAILED DURING OPERATIONAL TEST.  REPLACED POWER SUPPLY UNIT IAW AMM 33-51-01.
